| Model Number |
TCM-560 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported right side "concern with the product", "scar tissue", capsular contracture, baker grade unknown, "double bubble", "hardening", "hardening on the top portion was worse on the right", "very disfigured", and "pain was worse".Patient also reported "recurring staph infections in and around the breasts from the chemo port"; this event is not device related.Device remains implanted.
Event or Problem Description
Healthcare professional additionally reported and confirmed capsular contracture, baker grade iii and double capsule.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and / or corrected data.